# SDR DL73G040979

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N224DA
- Make and model: Boeing 737-35B
- Aircraft serial: 24269
- Aircraft time: 37,989 hours, 20,370 cycles
- Engine: Ge CFM56*
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Charger
- Condition: Unserviceable
- Location: Battery Pack
- Component: Battery
- Component part number: 401767
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELL IN COCKPIT.  BATTERY OVERHEATED AND VOLTAGE APPROXIMATELY 18 VOLTS.  SMOKE COMING FROM TOP OF BATTERY. REPLACED BATTERIES AND CHARGER.
